# SDR 29GA95721012712A

- Difficulty date: January 27, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 30,005 hours, 35,336 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: 3044900
- Part serial: PCEPS0180
- Condition: Malfunctioned
- Location: Left
- Part time: 19,542 hours, 21,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4005 TPA/TPA DURING CLIMBOUT LOUD POP CAME FROM LEFT ENGINE FOLLOWED BY SMOKE COMING FROM PILOT AIR VENTS.  SECURED AND SHUT DOWN LEFT ENGINE.  NO PRIMARY OR SECONDARY INDICATION OF A FIRE.  RETURNED TO TPA LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE.
